# SDR SWAA053813

- Difficulty date: November 29, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 29,164 hours, 24,143 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Part number: 65C26493
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE KEEL BEAM PANEL CRACKED AT BS 670, STR 28R.    REPAIRED KEEL BEAM PANEL PER SRM.
